Calpol SixPlus Suspension Sugar Free Paracetamol, Strawberry, 80ml

450.00EGP

CALPOL SIXPLUS Suspension Sugar Free is a strawberry flavoured oral suspension and is used for the relief of:

    • Fever (raised temperature)
    • Post-immunisation fever
    • Cold & flu symptoms
    • Toothache
    • Headache
    • Sore throat
    • Earache
    • Other aches & pains

Out of stock

3574660435221 Brand:

Calpol SixPlus Suspension Sugar Free Paracetamol, Strawberry, 80ml

450.00EGP

Out of stock

Product details

Please note that you must be in to sign for this delivery

CALPOL SIXPLUS Suspension Sugar Free is a strawberry flavoured oral suspension and is used for the relief of:

    • Fever (raised temperature)
    • Post-immunisation fever
    • Cold & flu symptoms
    • Toothache
    • Headache
    • Sore throat
    • Earache
    • Other aches & pains

Colour & sugar free

Suitable for

Suitable for children 6 years and over and adults who have difficulty in swallowing pain relieving tablets.

Not recommended for children under 6 years old.

Age Restriction

You must be at least 16 years old to purchase this product

Hazards and Cautions

CONTAINS PARACETAMOL

Do not give anything else containing paracetamol while giving this medicine. Talk to a doctor at once if your child takes too much of this medicine, even if they seem well.

As with all medicines, if your child is currently taking any other medicine consult your doctor or pharmacist before using this product. Please see leaflet.

Keep out of the reach and sight of children.

Storage

Do not store above 25C. Keep bottle in the outer carton. Check that the cap on the bottle is securely engaged at all times.

Precautions

    • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

 

Active ingredients

Paracetamol

Ingredients

Active Ingredients: Each 5ml contains: 250mg Paracetamol.

Also contains: Maltitol, E420, E218 and E216.

Directions

Please read the enclosed leaflet before use.

For oral use only. Shake the bottle for at least 10 seconds before use.

Always use the syringe supplied with the pack.

Children 6 years & over and Adults:

Do not give more than 4 doses in any 24 hour period
Leave at least 4 hours between dses
Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist

Reviews

There are no reviews yet.

Be the first to review “Calpol SixPlus Suspension Sugar Free Paracetamol, Strawberry, 80ml”

Your email address will not be published.

Recently viewed products